# SDR ASAA12511027

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 3,878 hours, 1,154 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WX RADAR DISPLAY ON THE NDS AND LOWER DU IS SPOTTY THE PICTURE IS NOT SOLID.  THERE ARE LOTS OF BLACK HOLES OR GAPS IN THE PICTURE WHEN WE PAINTED THE GROUND THE RETURN WAS NOT SOLID.  PERFORMED WEATHER RADAR SYSTEM BITE TEST PER FIM TASK 34 43 00 810 801, GROUND OPS CHECKS GOOD.  A/C OK FOR SERVICE.
